# SDR DALA2020021311116

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 50,934 hours, 22,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 6952463) FOUND TWO OVERWING EMERGENCY EXIT SIGNS WITHOUT PROPER ARROWS. CORRECTIVE ACTION: R/R'D EXIT SIGNS PER B757 AMM 33-41-01.
